I had my implant put in a year and a half ago the same time I had my abortion. i am still bleeding, constantly, and have been to the doctor who gave me various tablets to try which none worked, including the pill, and said 'it will be fine'. i have had pregnancy symptoms but all tests have been negative. i would just like to know what is happening.
Bleeding is NOT a symptom of pregnancy. If you are bleedig a lot, you are NOT pregnant. However, irregular bleeding is a hallmark of implants like Nexplanon/Implanon (I assume this is what you are speaking of when you say implant unless you mean the Mirena IUD but the same for it) They cause irregular bleeding and side effects like nausea, breast tenderness, bloating cramps, acne etc.. Some women will have irregular bleeding for the first few months then will stop bleeding for a year or so until close to time for the implant to be replaced. Have you tried the ibuprofen regimen? Try 600mg ibuprofen every 8 hours (so three times a day) until the bleeding stops. Be sure to ALWAYS take it with food. The ibuprofen will decrease prostaglandins in the endometrium and help stop the bleeding. We used to use this regimen with Implanon and Depo-Provera as well as Mirena which are all pretty notorious for irregular unpredictable heavy bleeding and usually the ibuprofen will work within a few days. If this doesnt work, you may have to have the implant removed and try a different method. Not all methods work well for every woman.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Feb 2011 • 1 answer
Updated 6 Dec 2018 • 1 answer
Updated 15 Aug 2014 • 1 answer
I took the both tablets but after taking misoprostol I started bleeding after 10 hrs but no crampin?
Updated 28 Oct 2014 • 1 answer
Updated 19 Sep 2016 • 1 answer